Discrete groups of affine isometries

Abels H (1999)
Journal of Lie Theory 9(2): 321-349.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Given a finite set S of isometries of an affine Euclidean space. We ask when the group Gamma generated by S is discrete. This includes as a special case the question when the group generated by a finite set of rotations is finite. This latter question is answered in an appendix. In the main part of the paper the general case is reduced to this special case. The result is phrased as a series of tests: Gamma is discrete iff S passes all the tests. The testing procedure is algorithmic.
Erscheinungsjahr
1999
Zeitschriftentitel
Journal of Lie Theory
Band
9
Ausgabe
2
Seite(n)
321-349
ISSN
0949-5932
Page URI
https://pub.uni-bielefeld.de/record/1620132

Zitieren

Abels H. Discrete groups of affine isometries. Journal of Lie Theory. 1999;9(2):321-349.
Abels, H. (1999). Discrete groups of affine isometries. Journal of Lie Theory, 9(2), 321-349.
Abels, H. (1999). Discrete groups of affine isometries. Journal of Lie Theory 9, 321-349.
Abels, H., 1999. Discrete groups of affine isometries. Journal of Lie Theory, 9(2), p 321-349.
H. Abels, “Discrete groups of affine isometries”, Journal of Lie Theory, vol. 9, 1999, pp. 321-349.
Abels, H.: Discrete groups of affine isometries. Journal of Lie Theory. 9, 321-349 (1999).
Abels, Herbert. “Discrete groups of affine isometries”. Journal of Lie Theory 9.2 (1999): 321-349.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar